# SDR 2016F00143

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: General aviation
- Aircraft: N630TK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600155
- Aircraft time: 11,320 hours, 9,078 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 1EN1186
- Condition: Intermittent
- Location: Mlg
- Part time: 10,105 hours, 7,967 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW LOWERED LANDING GEAR PREPARING TO LAND. THE LEFT MAIN LANDING GEAR INDICATOR LIGHT DID NOT ILLUMINATE. THE CREW INITIATED A GO AROUND TO TROUBLESHOOT THE SITUATION.  THE CREW CYCLED THE GEAR THREE TIMES WITH NO CHANGE IN INDICATION. THEY THEN DECIDED TO DECLARE AN EMERGENCY WITH APPROACH CONTROL AND ADVISED THEM OF THE SITUATION. THE CREW BLEW THE EMERGENCY NITROGEN BLOW-DOWN BOTTLE. THE LANDING GEAR EXTENDED AND THE LEFT MAIN LANDING GEAR DOWN-AND-LOCKED INDICATOR LIGHT ILLUMINATED. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE FBO WITHOUT FURTHER INCIDENT.
